# SDR 99ZZZX1595

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62BA
- Make and model: Piper PA-23-250
- Aircraft serial: 274859
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 1763400
- Condition: Cracked
- Location: Te Flap
- Part time: 11,000 hours
- Component: 1643300
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING A PART 91 TRAINING FLIGHT, IT WAS NOTED THAT THERE WAS AN ASYMMETRICAL FLAP CONDITION (SLIGHT).  CREW RETURNED TO BASE AND MAINTENANCE FOUND FLAP TORQUE TUBE 80 PERCENT CRACKED THROUGH AT LEFT BELLCRANK AREA.
